# SDR SWAA2022013032641

- Difficulty date: August 11, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 34,907 hours, 20,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF RH CAP STRIP IS CORRODED STA. 727D-792. / REPLACED THE AFT PIT RH #140BF CAP STRIP IAW B737-700 AMM 25-52-10-400-801. A96886
